# SDR TWAA9801501

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973Z
- Make and model: Doug DC-9-15
- Aircraft serial: 47033
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Jamb
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING MAINTENANCE CHECK, THE AFT PERSSURE BULKHEAD LOWER DOOR JAMB LOWER LEFT CORNER WAS FOUND CRACKED 1.375 INCH ABOVE -37 DOUBLER.  REPAIRED PER EMLR 65796-J060088-515 AND SRM 51-30-0 STANDARD PRACTICES.  (M)
